# SDR ASAA2023092545302

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,726 hours, 761 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERF TC # 31-005-00 FOUND #1 ENG FAMV LEFT SIGNAL OUT OF RANGE MX MSG 36-12030. GROUNDED - YES. PERF LRU TEST FOR MX MSG 36-12030 IAW B737-9 AMM 36-00-00-710-801, REQ TEST PASSED, LATCHED FAULT REMOVED.
